This is topic Overwhelmed in forum Medical Questions at LymeNet Flash.


To visit this topic, use this URL:
https://flash.lymenet.org/ubb/ultimatebb.php/topic/1/126770

Posted by Summer3 (Member # 35286) on :
 
I admit it. I'm completely overwhelmed. The new cardio meds, getting hit with strep, having to stop my VERY specifically scheduled self-treatment plan of herbs, and going on A-BART are all contributing.

I am so stressed and so worried. I have a very strong perfectionist personality, so when things don't go as planned and I feel like I have no control of my body/symptoms (which is 99.9% of the time since having Lyme) it gets to be too much for me.

I feel horrible all the time and the only break I ever get is from glutathione IV's. I am terrified to lose access to those and it's a likely possibility if I can't pay for them or the doctor that does them can't any longer.

I'm scared all the time now after being dropped by my LLMD. I'm so sick and I feel like I need to become totally self-sufficient in my treatment so that being dropped by a doctor will never affect me negatively again.

Today I'm having severe depression and anxiety. It's probably either from being unable to do my B12 shot for the last few days or from A-BART. Maybe it's from Toprol or Florinef too. Who knows? I don't and neither do any doctors!
 
Posted by GretaM (Member # 40917) on :
 
Aww...I'm sorry today is such a bad day Summer.
[group hug]
 
Posted by DaveNJ (Member # 17362) on :
 
as I always say on days like today...this too shall pass..and it usually does...

Dave
 
Posted by lax mom (Member # 38743) on :
 
Thankfully, you aren't as sick as you were LAST weekend! That was scary and a close one.

We have something in common. The ONLY thing that helps me are Glutathione IV's.

I hope you gain renewed hope and strength to keep pressing on.

[group hug]
 
Posted by Lymetoo (Member # 743) on :
 
Keep the faith, Summer. You will get through this. One step at a time.

[group hug]
 
Posted by Summer3 (Member # 35286) on :
 
Yeah. No fever this week but now I just feel crazy. I was so out of it earlier. Half asleep and could not feel any of my limbs. I had no energy to even move. I think the psychological symptoms are worse to deal with than the physical ones though. I hate feeling crazy from depression and anxiety.
 
Posted by lax mom (Member # 38743) on :
 
quote:
Originally posted by Summer3:
I think the psychological symptoms are worse to deal with than the physical ones though. I hate feeling crazy from depression and anxiety.

I completely agree. Especially when it's inflammation that's causing the problems and not simply a regular anxiety disorder/regular depression where if you changed your thinking or got some exercise, you would feel better.
 
Posted by worg (Member # 42568) on :
 
The best drug I have used for the heart symptoms (lowers heart rate and stops the palps within 20-30 min of taking it) is Tenormin. I am very sensitive to drugs but I have no side effects from this. I have been on it for many many years. I used to take Inderal but it became ineffective after a while. I take 50 mg 3x a day. I take it before eating because eating causes my heart rate to go up a lot - and when it goes up, I am more prone to getting the palps. It is the BEST help for panic and anxiety. Much better than Xanax or antidepressants. I have not found the generic Atenolol to be as effective as the brand Tenormin. My doctor writes "brand medically necessary" on the script. Costs more, but it works the best. I would start out with 25 mg tabs and use 1/4-1/2 tab at first 3x a day to see how it works for you. Maybe this will help. Sometimes the older tried and true drugs are much better and have fewer side effects than the newer ones.
 
Posted by Summer3 (Member # 35286) on :
 
Thank you Worg. I wish that I had gotten a choice between atenolol, metoprolol and other beta blockers in the beginning so that I could have researched and chosen carefully instead of haphazardly like my cardiologist did.

Unfortunately I don't get any say with him. He literally decides what he's going to prescribe in 20 seconds and expects me to follow it.

I'm dreading returning. It's a double edged sword because my heart palpitations HAVE improved drastically, but the fainting has not and I'm having other symptoms that may or may not be from the heart medications.

I feel like in a way I've made a big mistake going on the beta blocker and florinef because both are apparently difficult to get off and both are acting symptomatically and not curatively. It's scary to feel what my heart is doing when the beta blocker wears off in the evening. It feels worse now (more strongly and consistently irregular) than it did before I took anything for it.
 


Powered by UBB.classic™ 6.7.3